# SDR DALA2025022001277

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 93,810 hours, 43,499 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164908486
- Condition: Failed
- Location: Zone 100
- Part time: 18,864 hours, 9,543 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3250 DISC: STRONG FUME SMELL IN FRONT HALF OF CABIN WITH APU ON. NO FUMES IN FLIGHT WITH APU OFF. C/A: CONFIRMED WITH CREW PLASTIC BURNING SMELL BEGAN AT THE ARRIVAL GATE WITH ENGINES OFF, APU ON, RECIRC FANS ON. SMELL IN COCKPIT AND FWD CABIN AREA ONLY. NARROWED DOWN ELECTRICAL SMELL TO E&E COMPARTMENT. FOUND EQUIPMENT COOLING EXTRACT FAN HOT TO THE TOUCH. R + R EXTRACT FAN AND OPS CK OK PER A320-AMM-21-26. NO FURTHER SMELL NOTED WITH APU ON OR OFF. C/W NO GO ODI PREVENTION PER AMDS WORK CARD 0550-2002. A/C SMOKE QUESTIONNAIRE SUBMITTED AND MCC DISPATCH APPROVED. OK FOR SVC.
